MAUDE Adverse Event Report: OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER

OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER
Model Number 98DS009
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
The customer reported that when installing the catheter carrying the probe, the proximal part of the valve becomes detached (non-bonding).Risk of air embolism gas.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1.B4, b5, d9, g3, g6, h2, h3, h6 & h11.H2 additional information updated to include: on (b)(6) 2025 customer reported the issue came from the loader, the distal locking system and was not the glue.Even with the one glue locking system of the loader, they performed with success.The issue occurred during the procedure.No surgical or medical intervention reported.The cardiologist maintained in place the locking system to finish the procedure.The procedure was completed successfully.One 9f occlutech guiding sheath was returned from the customer under rma# (b)(4) with the dilator and loader.There were no other accessories.Blood was found on all components.According to the event description summary, the distal locking system (mounting hub) was not glued.The distal mounting hub of the loader was detached upon receipt of the product.Glue residue was found inside the hub stem and on the shaft of the loader.Per mfg procedure (breezeway ii loader hub and sideport gluing and uv curing process) · apply the adhesive between the space of the id of the distal hub and the loader tube od by pressing down on the pedal of the efd unit.· important: ensure the glue joint does not contain air bubbles or air pockets.· carefully take the distal hub holding fixture with the units to the uv curing system and cure junction of tube and the hub.· after curing, test the joint of each part with a small tug, holding the tube in one hand and the hub in the other hand.Per qa procedure (breezeway ii loader in-process and final inspection) sample size: for non-destructive testing, inspect first 5 good parts and last 5 parts of the lot.Remaining lot quantity to be inspected according to ansi z 1.4, gen level 1, normal, aql 0.65.· with unaided vision at 12" - 18", inspect the hub glue joints for bubbles or air pockets.Glue joints shall not have any visible bubbles or pockets of air.Sample size: first 5 good shots and 5 last shots of the lot, inspect 100%.· pull on the hub and the loader verifying proper attachment without damaging loader while pulling.Reject if the hub is loose from the loader.Pull test (destructive test) sample size: for destructive testing, test per s-4 sampling level aql = 1.0, reduced.· using a tensile tester, a loader hub holding fixture and/or clamp, perform the test to evaluate the bond strength between the loader tube and distal hub as per procedure.Bond strength shall be [?] 15 n (3.37 lbf).Per ifu: instructions for use when delivery sheath is used with loader: a loader is to be used at a physician's discretion to open the valve of a delivery sheath for ease of insertion of a diagnostic and/or therapeutic device into the delivery sheath.· follow directions for use from section 8.1 for general use lines 1-6.· completely flush the loader assembly via the side port with three-way stopcock with either saline or heparinized saline to ensure it is free of air prior to use to avoid air embolism to the patient.· inspect loader for air bubbles.Constantly flush loader to prevent air bubbles while loading a diagnostic and/or therapeutic device.· before connecting the loader containing the device to the delivery sheath, remove the dilator and guidewire from the delivery sheath.· secure the loader containing the device using the screw in connector on the delivery sheath hub.Caution: the lock ring on the loader must be screwed tightly against the delivery sheath.This prevents detachment of the loader from the delivery sheath when pushing the device through.Returned device analysis revealed the distal mounting hub of the loader became detached from the loader shaft.The loaders undergo a visual inspection to ensure the correct application of glue and are subjected to tug testing 100% during the manufacturing process, as well as by qa at an aql level.Capa was opened to address the re-occurrence of this issue.No further corrections or corrective actions will be taken.In conclusion, the review of the dhr did not identify any manufacturing anomalies of this type and passed all final testing prior to shipment.The stated failure of the returned product was confirmed by our investigation.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
On (b)(6) 2025 customer reported the issue came from the loader, the distal locking system and was not the glue.Even with the one glue locking system of the loader, they performed with success.The issue occurred during the procedure.No surgical or medical intervention reported.The cardiologist maintained in place the locking system to finish the procedure.The procedure was completed successfully.

Brand Name
OCCLUTECH DELIVERY SET III
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 24683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 24683
Manufacturer Contact
ronnie greco
4875 palm harbor blvd.
palm harbor, FL 24683
7279372511
MDR Report Key21873467
Report Number1035166-2025-00025
Device Sequence Number8641152
Product Code DYB
UDI-Device Identifier00885672010270
UDI-Public00885672010270
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K210627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number98DS009
Device Catalogue Number98DS009
Device Lot NumberDP-21330
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown